MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCALIBUR FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCALIBUR FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number 342973
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that during use with a bd facscalibur flow cytometer there was an error message during run with patient samples, however, the samples were able to be fully processed.There was no reported patient impact.The following information was provided by the initial reporter: communication was made with the user and suggestions were made to launch the program again.The ërror program¨ message appeared at the end of running the samples, but the sample was processed.¿ additionally, on 2020-9/15 2020 the fse provided the following additional information: was there any impact to the patient(s)? no.Were samples redrawn? no.Was there any delay in treatment? no.The run was with patient samples.The equipment is used for clinical tests.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2020-00163 was sent in error.Error message produced no results on patient samples, therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that during use with a bd facscalibur flow cytometer there was an error message during run with patient samples, however, the samples were able to be fully processed.There was no reported patient impact.The following information was provided by the initial reporter: communication was made with the user and suggestions were made to launch the program again.The ërror program¨ message appeared at the end of running the samples, but the sample was processed.¿ additionally, on (b)(6) 2020 the fse provided the following additional information: was there any impact to the patient(s)? no.Were samples redrawn? no.Was there any delay in treatment? no.The run was with patient samples.The equipment is used for clinical tests.

Brand Name
BD FACSCALIBUR FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key10639522
Report Number2916837-2020-00163
Device Sequence Number3094050
Product Code GKZ
UDI-Device Identifier00382903429738
UDI-Public00382903429738
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K973483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number342973
Device Catalogue Number342973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;